B. E. Rhoades, Stefan M. Soltuz, "On the equivalence of Mann and Ishikawa iteration methods", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 915678, 9 pages, 2003. https://doi.org/10.1155/S0161171203110198
On the equivalence of Mann and Ishikawa iteration methods
We show that certain Mann and Ishikawa iteration schemes are equivalent for various classes of functions.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.